I can’t take any of those three meds. Gabapentin made me gaga and very dizzy. I put on 6 lbs in a week with Pregabalin, and had other side effects. I can’t take any antidepressants as they affect my adrenalin and I get all sorts of awful side effects. From what I’ve heard, it seems many of our meds have weight gain as a side effect
However, I’ve found that Tegretol (Carbamazepine, of the “Retard” type) helps with things like my burning feet and inner vibrations. I was originally given it for TN, which is what it’s normally given for, and discovered by accident that it helped my inner vibrations. I’ve heard other MSers say it helps their other neuropathic pain too. It’s not without side effects as, sadly, no med is. I’ve had a variety of side effects with it over the years which go away when I stop it but which, oddly, don’t always come back when I go back on it! I put on 2 stone in weight several years ago, and a couple of years ago figured it was due to the Tegretol. When I totally stopped it, I lost the weight. I then went back on it a year ago and haven’t really put any weight back on (touch wood!), so now I don’t know what caused the weight increase! Tegretol can also act as a pain killer and can apparently sometimes help with depression.
Some people find Clonazepam can help a bit, but I don’t know how it compares to Gabapentin or Pregabalin. It can also help with sleep and is taken at night to prevent the daytime sleepiness it might otherwise cause. I take this too, and it can take the edge off the inner vibrations, etc, when I don’t take the Tegretol.
For sleep, I’ve found a good CBD oil helps me to stop ruminating whilst trying to get to sleep; this is as CBD can help with anxiety. It doesn’t help me personally with much else, though, although many MSers find it helps with all sorts.